# SDR 06FDEA0116

- Difficulty date: January 9, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 609
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FASTENER HOLES IN STUB FRAME HAVE SHORT SPACING AND EDGE MARGIN BS 609 LBL 22.  *S/D*  WORK ACCOMPLISHED.
